# SDR ASAA2012090592831

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 19,237 hours, 5,923 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT COMES ON DURING RECALL, EXTINGUISHES WITH MASTER CAUTION RESET.  PERFORMED RT PACK BITE 21-61-00-700-806-802. FOUND TEMP CONTROL VALVE FAULT. CLEARED FAULT . PERFORMED GROUND OPS CHECK OF RT PACK,  BITE CHECKED AGAIN,  NO FAULTS FOUND.  SYS RETURNED TO NORMAL.
